# SDR DALA2024010200026

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 29,270 hours, 11,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5365290) DURING SVC FOUND EMERGENCY LIGHTS INOP ON ROW 22-26. REMOVED AND REPLACED EMERGENCY BATTERY PACK ON M1671 PER B737 AMM 33-51. OPS CHECKED GOOD.
